# SDR USAA2009072491909

- Difficulty date: July 22, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 51,158 hours, 21,211 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C2 - MAJOR REPAIR - CORROSION ON PREVIOUS REPAIR OF FLOORBEAM FRAME CAP AT BS 350, BL 0.  REMOVED PREVIOUS REPAIR, FABRICATED AND INSTALLED NEW FLOORBEAM IAW B757 SRM 53-00-51, 51-40-02, & US AIRWAYS TYPICAL REPAIR 53-15-01.
